Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54543
Title: Malaria
Authors: Pérez-Arellano, J. L.
Carranza-Rodríguez, C.
Rojas, J. V.
Muro, A.
Issue Date: 2010
Publisher: 0304-5412
Journal: Medicine 
URI: http://hdl.handle.net/10553/54543
ISSN: 0304-5412
DOI: 10.1016/S0304-5412(10)70095-0
Source: Medicine[ISSN 0304-5412],v. 10, p. 3642-3653
Appears in Collections:Reseña

Show full item record

SCOPUSTM   
Citations

4
checked on Nov 16, 2019

Page view(s)

1
checked on Nov 16, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.